| Model Number |
CLV-180 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.E1: address: (b)(6).
Event or Problem Description
It was reported, the light source had a blinking front panel.The issue occurred, during preparation for use.For a diagnostic bronchoscopy procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the cause of the suggested event could not be presumed.Further in the investigation, it was discovered that there was a power supply issue, and it was presumed that the suggested event may have occurred due to a defective power supply unit.However, the definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.Additional information: h4.